# SDR MALA060286

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 16,945 hours, 18,624 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Bolt
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO CID, THE AIRCRAFT WAS 30 MILES SOUTH OF RST THE MAIN AND EMERGENCY ACCUMULATOR PRESSURE DROPPED BELOW THE YELLOW.  HYDRAULIC QTY NORMAL.  HYD PUMP TURNED OFF PER THE QRC. CREW FOLLOWED PROCEDURES.  BOLTS WERE BLOWN.  MADE AN UNSCHEDULED LANDING IN RST.  DECLARED AN EMERGENCY.  AFTER LANDING, THE HYD PUMP WAS TURNED TO OVERRIDE ALL PRESSURES RETURNED TO NORMAL.  AIRCRAFT WAS TAXIED TO THE RT GATE.  REMOVED AND REPLACED LT AND RT SEPARATION BOLTS.
